On the complexity of detecting eigenvectors of nonlinear cone maps

Lemmens, Bas, White, Lewis (2018) On the complexity of detecting eigenvectors of nonlinear cone maps. Involve: A Journal of Mathematics, 12 (1). pp. 141-150. ISSN 1944-4176. E-ISSN 1944-4184. (doi:10.2140/involve.2019.12.141)

PDF - Author's Accepted Manuscript
Download (200kB) Preview
[img]
Preview
PDF - Author's Accepted Manuscript
Restricted to Repository staff only
Contact us about this Publication Download (303kB)
[img]
Official URL
https://doi.org/10.2140/involve.2019.12.141
Item Type: Article
DOI/Identification number: 10.2140/involve.2019.12.141
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Bas Lemmens
Date Deposited: 14 Nov 2017 14:14 UTC
Last Modified: 29 May 2019 19:48 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/64390 (The current URI for this page, for reference purposes)
Lemmens, Bas: https://orcid.org/0000-0001-6713-7683
  • Depositors only (login required):

Downloads

Downloads per month over past year